Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Minimum ellipsoids


Author: Donald D. Fisher
Journal: Math. Comp. 18 (1964), 669-673
MSC: Primary 65.30
DOI: https://doi.org/10.1090/S0025-5718-1964-0166905-0
MathSciNet review: 0166905
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. W. Anderson, An Introduction to Statistical Analysis, John Wiley and Sons, Inc., New York, 1957, p. 123, problem 5.
  • [2] G. E. Forsythe, J. von der Groeben & J. G. Toole, ``Vectorcardiographic diagnosis with the aid of Algol", Comm. ACM, v. 5, no. 2, 1962, p. 118-123.
  • [3] D. B. Owen, Handbook of Statistical Tables, Addison-Wesley, Reading, Mass., 1962. MR 0161401 (28:4608)
  • [4] J. B. Rosen, Pattern Separation by Convex Programming, Stanford University Applied Mathematics and Statistics Laboratories Report No. 30, 1963.
  • [5] J. B. Rosen, ``The gradient projection method for nonlinear programming", Part I, J. Soc. Indust. Appl. Math., v. 8, 1960, p. 181-217; Part II, ibid. v. 9, 1961, p. 514-532.
  • [6] O. K. Smith, ``Eigenvalues of a symmetric 3X3 matrix", Comm. ACM, v. 4, no. 4, 1961, p. 168. MR 0119407 (22:10169)
  • [7] Gradient Projection 7090 program. SHARE distribution No. 1399.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.30

Retrieve articles in all journals with MSC: 65.30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1964-0166905-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society